# SDR 9508519976

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Actuator
- Part number: 54447222
- Condition: Malfunctioned
- Location: Cabin
- Part time: 31,145 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED OUTFLOW VALVE ACTUATOR.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
